Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)

Date: 2019
Abstract: We study the zero-Hopf bifurcation of the third-order differential equations x″′+(a1x+a0)x″+(b1x+b0)x′+x2=0,where a, a , b and b are real parameters. The prime denotes derivative with respect to an independent variable t. We also provide an estimate of the zero-Hopf periodic solution and their kind of stability. The Hopf bifurcations of these differential systems were studied in [5], here we complete these studies adding their zero-Hopf bifurcations.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Periodic orbit ; Third-order differential equation ; Quadratic system ; Averaging theory
Published in: Differential Equations and Dynamical Systems, Vol. 27, Issue 1-3 (January 2019) , p. 75-82, ISSN 0974-6870

DOI: 10.1007/s12591-017-0375-5


Preprint
8 p, 630.9 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2019-05-16, last modified 2019-06-18



   Favorit i Compartir